# SDR UG8A2014012801

- Difficulty date: January 28, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N156UM
- Make and model: Urocop EC 155B
- Aircraft serial: 6935
- Aircraft time: 684 hours, 2,243 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT DID NOT ILLUMINATE DURING EXTENSION.  INSPECTED LG SYS.  REMOVED, CLEANED & RE-ATTACHED ELEC CONNECTIONS.  PERFORMED MULTIPLE EXTENSION & RETRACTIONS OF LG USING GND ELEC & HYD POWER TO CONFIRM PROPER OPERATION.  NO PROBLEMS FOUND WITH FUNCTION OR INDICATIONS OF THE LG SYS.  RETURNED ACFT TO SERVICE.
